Vsevolod Gubarev - Rota-Baxter operators and Bernoulli polynomials

cm:9520 - Communications in Mathematics, April 30, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) - https://doi.org/10.2478/cm-2021-0001
Rota-Baxter operators and Bernoulli polynomialsArticle

Authors: Vsevolod Gubarev ORCID

    We develop the connection between Rota-Baxter operators arisen from algebra and mathematical physics and Bernoulli polynomials. We state that a trivial property of Rota-Baxter operators implies the symmetry of the power sum polynomials and Bernoulli polynomials. We show how Rota-Baxter operators equalities rewritten in terms of Bernoulli polynomials generate identities for the latter.

    Volume: Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar)
    Published on: April 30, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]
      Source : OpenAIRE Graph
    • Nil-affine crystallographic groups and algebraic structures; Funder: Austrian Science Fund (FWF); Code: P 28079

    Consultation statistics

    This page has been seen 414 times.
    This article's PDF has been downloaded 153 times.